MathSciNet Relay Station
MathSciNet bibliographic data
MR2001209 92B20 (34C25 37G15 37N25)
Noonburg, V. W.; Benardete, D.; Pollina, B. A periodically forced Wilson-Cowan system. SIAM J. Appl. Math. 63 (2003), no. 5, 1585–1603 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement